# SDR SWAA2014090831643

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 37,314 hours, 25,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 201804
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EXIT DOOR SIGN BATTERY INOPERATIVE.  R & R BATTERY IAW AMM.
